Volume 23, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Boundaries of Dehn fillings

Daniel Groves, Jason Fox Manning and Alessandro Sisto

Geometry & Topology 23 (2019) 2929–3002
Abstract

We begin an investigation into the behavior of Bowditch and Gromov boundaries under the operation of Dehn filling. In particular, we show many Dehn fillings of a toral relatively hyperbolic group with 2–sphere boundary are hyperbolic with 2–sphere boundary. As an application, we show that the Cannon conjecture implies a relatively hyperbolic version of the Cannon conjecture.

Keywords
relatively hyperbolic groups, boundaries, Dehn filling
Mathematical Subject Classification 2010
Primary: 20F67
Secondary: 57M07
References
Publication
Received: 19 December 2017
Revised: 22 October 2018
Accepted: 8 January 2019
Published: 1 December 2019
Proposed: Ian Agol
Seconded: Benson Farb, Bruce Kleiner
Authors
Daniel Groves
Department of Mathematics, Statistics and Computer Science
University of Illinois at Chicago
Chicago, IL
United States
Jason Fox Manning
Department of Mathematics
Cornell University
Ithaca, NY
United States
Alessandro Sisto
Department of Mathematics
ETH Zürich
Zürich
Switzerland